# SDR ASAA1058492

- Difficulty date: November 10, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,295 hours, 4,239 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND.  FOLLOWED QRH LIGHT WENT OUT.  OPS NORMAL.
